Korean J. Math. Vol. 25 No. 4 (2017) pp.469-481
DOI: https://doi.org/10.11568/kjm.2017.25.4.469

General nonconvex split variational inequality problems

Main Article Content

Jong Kyu Kim
Dr. Salahuddin
Won Hee Lim


In this paper, we established a general nonconvex split variational inequality problem, this is, an extension of general convex split variational inequality problems in two different Hilbert spaces. By using the concepts of prox-regularity, we proved the convergence of the iterative schemes for the general nonconvex split variational inequality problems. Further, we also discussed the iterative method for the general convex split variational inequality problems.

Article Details


[1] M. K. Ahmad and Salahuddin, A stable perturbed algorithms for a new class of generalized nonlinear implicit quasi variational inclusions in Banach spaces, Adv. Pure Math. 2 (2) (2012), 139–148. Google Scholar

[2] C. Baiocchi and A. Capelo, Variational and Quasi Variational Inequalities, John Wiley and Sons, New York, 1984. Google Scholar

[3] A. Bensoussan, M. Goursat and J. L. Lions, Controle impulsinnel et inequations quasi variationnelles stationeries, C. R. Acad. Sci. 276 (1973), 1279–1284. Google Scholar

[4] A. Bensoussan and J. L. Lions, Impulse Controle and Quasi variational Inequalities, Gauthiers Villers, Paris, 1973. Google Scholar

[5] C. Byrne, Iterative oblique projection onto convex subsets and the split feasibility problems, Inverse Problems 18 (2002), 441–453. Google Scholar

[6] Y. Censor, A. Gibali and S. Reich, Algorithms for the split variational inequality problems, Numer. Algo. 59 (2) (2012), 301–323. Google Scholar

[7] Y. Censor and T. Elfying, A multiprojection algorithm using Bregman projection in a product space, Numer. Algo. 8 (1994), 221–239. Google Scholar

[8] Y. Censor, A. Motova and A. Segal, Perturbed projection and subgradient projection for the multi sets split feasibility problems, J. Math. Anal Appl. 327 (2007), 1244–1256. Google Scholar

[9] Y. Censor and G. T. Herman, On some minimization techniques in image re- construction from projection, Appl. Numer. Math. 3 (1987), 365–391. Google Scholar

[10] F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley Int. Science, New York, 1983. Google Scholar

[11] F. H. Clarke, Y. S. Ledyaw, R. J. Stern and P. R. Wolenski, Nonsmooth Analysis and Control Theory, Springer-Verlag, New York 1998. Google Scholar

[12] R. Glowinski, J. L. Lions and R. Tremolieres, Numerical Analysis of Variational Inequalities, North-Holland, Amsterdam, 1981. Google Scholar

[13] J. K. Kim, A. Farajzadeh and Salahuddin, New systems of extended nonlinear regularized nonconvex set valued variational inequalities, Commun. Appl. Non- linear Anal. 21 (3) (2014), 21–40. Google Scholar

[14] B. S. Lee and Salahuddin, A general system of regularized nonconvex variational inequalities, Appl. Computat. Math. 3 (4) (2014), dx.doi.org/10.4172/2168- 9679.1000169. Google Scholar

[15] G. Marino and H. K. Xu, Weak and strong convergence theorems for strict pseudo contractions in Hilbert spaces, J. Math. Anal. Appl. 329 (2007), 336–346. Google Scholar

[16] A. Moudafi, Split monotone variational inclusions, J. Optim. Theo. Appl. 150 (2011), 275–283. Google Scholar

[17] R. A. Poliquin and R. T. Rockafellar, Prox-regular functions in variational analysis, Trans. Amer. Math. Soc. 348 (1996), 1805–1838. Google Scholar

[18] R. A. Poliquin, R. T. Rockafellar and L. Thibault, Local differentiability of distance functions, Trans. Amer. Math. Soc. 352 (2000), 5231–5249. Google Scholar

[19] Salahuddin, Regularized equilibrium problems in Banach spaces, Korean Math. J. 24 (1) (2016), 51–63. Google Scholar

[20] Salahuddin, System of generalized nonlinear regularized nonconvex variational inequalities, Korean Math. J. 24 (2) (2015), 181–198. Google Scholar

[21] Salahuddin, Regularized penalty method for non-stationary set valued equilibrium problems in Banach spaces, Korean Math. J. 25 (2) (2017), 147–162. Google Scholar

[22] Salahuddin and R. U. Verma, Split feasibility quasi variational inequality prob- lems involving cocoercive mappings in Banach spaces, Commun. Appl. Nonlinear Anal. 22 (4) (2015), 95–101. Google Scholar

[23] R. Wittmann, Approximation of fixed points of nonexpansive mappings, Archiv der Mathematik, 58 (1) (1992), 486–491. Google Scholar